# SDR UIEA2019072204809

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,133 hours, 19,516 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Cover
- Condition: Missing
- Location: Weather Radar
- Component: Control Panel
- Component part number: 6225129108
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WXR CONTROL PANEL MISSING UNUSED SWITCH COVERS. ( REMOVED AND REPLACED WXR CONTROL PANEL IAW AMM 34-43-02. PANEL OPS CHECK NORMAL AT THIS TIME. )
